# SDR CALA2013092391368

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 64,347 hours, 24,380 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Barrel Nut
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FASTENER LOOSE & HANGING FROM BELLY PANEL 192KB.  REPLACED DAMAGED BARREL NUTS & REINSTALLED PANEL IAW AMM 53-35-13-400-002-A.
